[1] GIAQUINTA M.Multiple Integrals in the Calculus of Variations and Nonlinear Eliptic Systems [M].New Jersy:Princeton University Press,1983.
[2] SCHULZ F.Regularity for Certain Quasi-Linear Elliptic Systems of Divergence Structure [J].Indiana Univ. Math.,1990,39(2):303-314.
[3] ZHOU Shu-qing,RAN Qi-kang.Regularity for Certain Quasi-Linear Elliptic Systems of Divergence Structure [J].Acta Mathematica Scientia,2001,21B(2):196-202.
[4] TAN Zhong,YAN Zi-qian.Regularity of Weak Solutions to Some Degenerate Elliptic Equations and Obstacle Problem [J].Northeastern Math.,1993,9(27):143-156. [5] 冉启康,周树清.一类退缩椭圆型方程弱解的正则性 [J].高校应用数学学报,2000,15A(1):41-50.